MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4343C218TU
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: v nmc4337c200tu, serial/lot #: (b)(6), ubd: 24-mar-2022, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Valiant navion stent grafts were implanted in the endovascular treatment of a thoracic aortic dissection.It was reported on the 23 months later, a ct without contrast was performed.The site identified a ib endoleak.No false lumen perfusion or migration was noted.The maximum aortic diameter was 52mm.No stent graft induced new entry tear or dissection extension was noted.Corelab reviewed the same imaging, no endoleak or stent ring enlargement was noted.Ne for fracture and stent ring migration due to slice thickness.Aortic enlargement proximal to the endograft of +17.7mm was observed.A ib endoleak was noted on a ct with contrast dated nine months later.No cause was reported.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5: additional information received: ct imaging performed approximately 31 months post-index procedure was reviewed by the site and corelab.The site noted the ib endoleak.No migration, sine or any extension of dissection was observed.The maximum aortic diameter measured 36mm.It was noted there was stable findings, proximal stent migration with stable aortic diameter.Corelab's review of the same imaging noted no endoleak or fracture.A new stent ring enlargement of +1.6mm on ring 3 was noted along with new stent ring migration of +0.2mm on ring 7 was also observed.Site review of non contrast cts from approximately 39 months pst-index procedure identified migration.Image not assessable for endoleak.No sine or extension of dissection observed.The maximum aortic diameter measured 59mm.Corelab review of same images noted aortic enlargement of +22.5mm, persistent stent ring migration of +3.5mm, in stent ring 7 and persistent stent ring enlargement in +1.9mm in stent ring 3.No stent graft migration was observed.These findings were observed in device vnmc4343c218tu, sn (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19719016
Report Number9612164-2024-03200
Device Sequence Number8327678
Product Code MIH
UDI-Device Identifier00763000101152
UDI-Public00763000101152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberVNMC4343C218TU
Device Catalogue NumberVNMC4343C218TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer10/24/2024
01/10/2025
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date11/18/2024
01/10/2025
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005364322-02-19-2021-00
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite